Liouville theorems for the Navier-Stokes equations and applications

Koch, G, Nadirashvili, N, Seregin, G and Sverak, V (2009) Liouville theorems for the Navier-Stokes equations and applications. Acta Mathematica, 203 (1). pp. 83-105. ISSN 0001-5962

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Gabriel Koch
Date Deposited: 06 Feb 2012 19:10
Last Modified: 15 Nov 2012 17:40
URI: http://sro.sussex.ac.uk/id/eprint/19493
📧 Request an update